MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Codes Positioning Problem (3009); Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2009 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2018 a computed tomography (ct) scan of the abdomen revealed a slight tilting of the filter to the right and posteriorly but without the apex contacting the inferior vena cava (ivc) wall.There was a slight caudal migration of the filter with the apex 2.6cm caudal to the lowest renal vein.A filter strut had perforated the ivc wall up to 2mm but without adjacent organ penetration.The left lateral strut was in contact with the aorta wall.
 
Event or Problem Description
On (b)(6) 2009, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2018, a computed tomography (ct) scan of the abdomen revealed a slight tilting of the filter to the right and posteriorly but without the apex contacting the inferior vena cava (ivc) wall.There was a slight caudal migration of the filter with the apex 2.6cm caudal to the lowest renal vein.A filter strut had perforated the ivc wall up to 2mm but without adjacent organ penetration.The left lateral strut was in contact with the aorta wall.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9940470
Report Number2134265-2020-04693
Device Sequence Number17068093
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2012
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0012614111
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR